Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suggest treatment for eye pain post an operation

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 3943 Questions
Question
line visiableI had my eyeoperadfor cataract and retina meembrane by a most sr eye specilist.But I have onythreelinesvisiable please sdoctor advised me to use unibrom for two month what are the possiblities please
Posted Fri, 24 Nov 2017 in Vision and Eye Disorders
 
 
Answered by Dr. Prof. Kunal Saha 5 hours later
Brief Answer:
Post operative eye pain.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. Unibrom 0.9mg Eye Drop contains Bromfenac which is usually prescribed for post operative pain in the eyes. You have possibly been given this medicine to help you deal with the eye pain from the surgery that you had undergone. This does not indicate anything else. For any further queries I would need you to elaborate on the complaints that you have, and I would guide you acccordingly.

The three lines are possibly from the surgery. It would help if you could take an image and upload it. It is only after having a look that I can comment further.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor